Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Problem with erection

I am a 35 year old married male. For the last eight months, I ve been having problems with erection. The erection is not strong enough. It started a couple of years ago, when I started having problems penetrating my wife. Since this feb, my erection became much less strong. Also, most of the times, it needs manual stimulation. Mental stimulation is no longer enough for me to get an erection. I ve had two strokes. First was nine years ago and second was three years ago. Could it be related to that? Are there any tests that need to be done? Thank you,
Asked On : Sat, 11 Dec 2010
Answers:  1 Views:  544
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Hi well come to HCM.
You have not given the reason for your stroke.If you have DM. it can give this again
if you are on drugs like B- blocker that can cause. Give details like drugs you are taking
and associted with Dm. Than we can guide you further THANKS
Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor